# SDR UPS98227289

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-02) ON FLANGES OF LONGITUDINAL FLOORBEAM ON AND AT NUT PLATES BS 760 TO 848 LBL 45 WL 208.  CORRODED PART OUT OF LIMITS.  FABRICATED AND INSTALLED NEW REPAIR PARTS IAW SRM 51-30-2, 51-10-2, 51-20-21, 51-20-151, 51-30-4.
